Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had 12.5 ml of t-minc syrup. Slept after taking milk. How to take care?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1710 Questions
hi my son ( 2.5 years old ) had 12.5 ml of t-minc syrup. He went to sleep immediately after taking milk. Kindly let know how to take care
Posted Sun, 3 Nov 2013 in Child Health
Answered by Dr. Arun 7 minutes later
Thanks for writing to health care magic.
12.5 ml is more than double the usual dose.
It would definitely cause drowsiness.
But do not worry.
Keep watching if he is breathing regularly.
If so he would wake up after a long sleep.
Do not give further doses until he recovers fully and is active and playful.
Other than that it shouldn't be a problem.
Just be careful with doses.
Dr Arun
Above answer was peer-reviewed by
Follow-up: Had 12.5 ml of t-minc syrup. Slept after taking milk. How to take care? 11 minutes later
hi doctor thanks for your reply... should i take him to any nearby consultant ?
Answered by Dr. Arun 5 minutes later
Do not worry, if he is sleeping and breathing comfortably, it shouldn't be a problem. Do not repeat further doses.
However if you have any doubts if he is breathing irregularly or less than usual, consult nearby doc.

Dr Arun
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor